MAUDE Adverse Event Report: DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Anchor

DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Anchor
Catalog Number 520000040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6) study no: (b)(6).Clinical adverse event received for closed nondisplaced fracture of acromial process of right scapula device related: not related procedure related: probable date of event: 25 jul 2025 date of implant: (b)(6) 2025 date of revision: no information provided device location: right.Treatment/impact: other non-surgical treatments: yes (specify: sling with abduction pillow, ct scan with metal artifact reduction, components removed :humeral stemless implant: yes, reverse humeral shell: yes, reverse liner: yes, glenosphere: yes diagnostic intervention: (specify: ct scan with metal artifact reduction), other non-surgical treatments (specify: sling with abduction pillow) resulted in medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function: yes surgical intervention for the study shoulder: yes staged revision: yes depuy synthes products used: catalog number: 520000040 lot number: 662039 component type: humeral description: inhance shoulder system stemless large diameter 40mm cementless.Catalog number: 550000400 lot number: 664523 component type: shell description: inhance shoulder system reverse humeral shell large ø40+0mm.Catalog number: 550032100 lot number: mi169614 component type: liner description: inhance shoulder system reverse liner retentive x-linked vitamin e pe ø32+0mm.Catalog number: 550532008 lot number: 345531 component type: glenosphere description: inhance shoulder system glenosphere ø32+8mm.
 
Additional Manufacturer Narrative
Product complaint #(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
INHANCE
Common Device Name
Shoulder Implant - Humeral Anchor
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50119667
Report Number1818910-2026-13222
Device Sequence Number10206823
Product Code PAO
UDI-Device Identifier10603295538240
UDI-Public(01)10603295538240(17)290430(10)662039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520000040
Device Lot Number662039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight178 LB
Patient RaceWhite